Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extending a Jordan ring homomorphism


Author: Robert Lewand
Journal: Proc. Amer. Math. Soc. 40 (1973), 57-59
MSC: Primary 17A15
DOI: https://doi.org/10.1090/S0002-9939-1973-0321984-X
MathSciNet review: 0321984
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a homomorphism from an ideal $ \mathcal{B}$ of a quadratic Jordan algebra $ \mathcal{J}$ without $ 2$-torsion over a ring $ \Phi $ onto a unital quadratic Jordan algebra $ \mathcal{J}'$ without $ 2$-torsion is extended to a homomorphism from $ \mathcal{J}$ to $ \mathcal{J}'$. We then show if $ D$ is any class of quadratic Jordan algebras without $ 2$-torsion, then the upper radical property determined by $ D$ is hereditary.


References [Enhancements On Off] (What's this?)

  • [1] T. Anderson, N. Divinsky and A. Sulinski, Hereditary radicals in associative and alternative rings, Canad. J. Math. 17 (1965), 594-603. MR 31 #215. MR 0175939 (31:215)
  • [2] A. Kuroš, Radicals of rings and algebras, Mat. Sb. 33 (75) (1953), 13-26. (Russian) MR 15, 194. MR 0057236 (15:194g)
  • [3] R. Lewand, Hereditary radicals in Jordan rings, Proc. Amer. Math. Soc. 33 (1972), 302-306. MR 0294430 (45:3500)
  • [4] R. Lewand and K. McCrimmon, Macdonald's theorem for quadratic Jordan algebras, Pacific J. Math. 35 (1970), 681-706. MR 0299648 (45:8696)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A15

Retrieve articles in all journals with MSC: 17A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0321984-X
Keywords: Quadratic Jordan algebra, radical property
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society